# SDR SIMA2018121412009

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 34,149 hours, 29,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A HAVING DIFFICULTY CLOSING AND UNABLE TO OPEN DOOR W/O ASSISTANCE FROM THE AGENT ON THE BRIDGE-C/A-FOUND MAIN PAX DOOR FRAME SEAL DAMAGED AND INHIBITING PROPER OPERATION OF THE MAIN PAX DOOR. RAR MAIN PAX DOOR FRAME SEAL IAW EMB 145 AMM 53-21-01. PRESSURIZATION CHECK GOOD MAIN DOOR TESTS GOOD IAW EMB 145 AMM 52-18-00. SEE NRWC 902-ORD-03700 FOR WORK PERFORMED.
